# SDR SWAA2022040610230

- Difficulty date: November 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 48,457 hours, 28,744 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT NOSE SKIN HAS CRACK AT ACTUATOR ATTACH FITTING; (OUTBOARD AFT FASTENER) HFEC VERIFIED / REPAIR #8 SLAT NOSE SKIN PER SRM 57-42-01-2R-8.
